# SDR 95ZZZX1422

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130PA
- Make and model: Beech 200BEECH
- Aircraft serial: BB330
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Overheated
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE RIGGING GEAR, SUBMITTER NOTICED NOSE ACTUATOR WAS HOT TO TOUCH.  CALLED BEECH SERVICE REP.  THEY ADVISED TO REMOVE AND REPLACE ACTUATOR.  HOT ACTUATOR WAS YELLOW TAGGED FROM BEECH.  SECOND NEW ACTUATOR OPERATED PERFECTLY, WAS NOT HOT TO TOUCH.
